Welcome to HW!
When I first started seeing my (now ex) partner, my depression was affecting me in very much this way, and the meds I was on helped lift the mood but almost seemed to exaccerbate the tiredness and inability to get on with things normally (which eventually led to a lowering of mood again!). While we were seeing each other I would try to get as much rest in advance as I could, just so that I could function ok while he was around. When he moved in I just couldn't keep up and I felt like such a fool. Finally I went back to my doc and poured my heart (and eyes!) out about what was going on. She realised before I did that the meds were not working and it was not just that I was taking ages to recover (bear in mind I'd been on the meds for a year by then!). Well, within days of coming off the old meds and starting on the new I felt *so* much better. So I guess what I'm saying is that I completely understand your frustration: this is such a feature of depression, and can be heightened by some meds with some people, and many people will never "get it" because, unless you have this condition, you just couldn't know what it feels like. BUT there is hope out there: came to me in the shape of citalopram/Celexa, but different meds work differently for different people, so it may take a bit of trial and error till you find the best ones for you.
I really hope you can get some relief from this.
People are not like fish: they do not work well battered.
When I'm not in my right mind, my left mind gets pretty crowded...
Co-Moderator, Bipolar Forum